# SDR ASAA2014042407576

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 318 hours, 112 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  PITOT`S HEAT ILLUMINATED WITH ASSOCIATED MASTER CAUTION LIGHT. EXTINGUISHED AFTER APPROX 30 SECONDS LIGHT CAME BACK ON AND THEN EXTINGUISHED AND REMAINED OFF.  ACFT GROUNDED.  ACCOMPLISHED FIM 30-31, TASK 802 WITH NO FAULTS NOTED ON INITIAL EVALUATION.  AUTO AIR DATA SENSOR HEATING OPS TEST IAW 30-31-00-750-801, CHECK OK.
